In Each Softgel Other Information: Store between 59-86 degrees F (15-30 degrees C). Diphenhydramine HCI, 50 mg (Nighttime sleep- aid). One softgel per dose. Fall asleep fast. Sleep soundly and wake up refreshed. Non habit-forming. Compare to Unisom SleepGels active ingredient (This product is not manufactured or distributed by Chattem Inc., distributor of Unisom SleepGels). 100% Quality Guaranteed: Like it or let us make it right. That’s our quality promise. supervaluprivatebrands.com. Questions or comments? Call toll free 1-877-932-7948.

Equaline Sleep-Aid, Nighttime, Maximum Strength, Liquid Filled Softgels, 96 Each

$9.99$0.10 each

Description

In Each Softgel Other Information: Store between 59-86 degrees F (15-30 degrees C). Diphenhydramine HCI, 50 mg (Nighttime sleep- aid). One softgel per dose. Fall asleep fast. Sleep soundly and wake up refreshed. Non habit-forming. Compare to Unisom SleepGels active ingredient (This product is not manufactured or distributed by Chattem Inc., distributor of Un...View Full Desciption

Ingredients

In Each Softgel Active Ingredients: Diphenhydramine HCI (50 mg), Nighttime Sleep-Aid. In Each Softgel Inactive Ingredients: FD&C Blue 1, Gelatin, Glycerin, Polyethylene Glycol, Purified Water, Sorbitan, Sorbitol, White Ink.
Product Number: 00041163488304

Description

In Each Softgel Other Information: Store between 59-86 degrees F (15-30 degrees C). Diphenhydramine HCI, 50 mg (Nighttime sleep- aid). One softgel per dose. Fall asleep fast. Sleep soundly and wake up refreshed. Non habit-forming. Compare to Unisom SleepGels active ingredient (This product is not manufactured or distributed by Chattem Inc., distributor of Un...View Full Desciption
Product Number: 00041163488304